# SDR C2XA10028

- Difficulty date: February 5, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 20,183 hours, 10,749 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166249
- Part serial: 200401025
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2217 - CVG - FLIGHT CREW REPORTED BLEED 1/2 OVERTEMP ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED SENSE LINE AND NR 2 FAN AIR THERMOSTAT.  SENSE LINE SDR C2XA10RI027 AND FAN AIR THERMOSTAT SDR C2XA10RI028.
